Metrics

From
Pursuit and Evasion Game under Uncertainty by Bankole Abiola and R.K. Ojikutu American Journal of Applied Mathematics and Statistics. 2013, 1(2), 21-26 doi:10.12691/ajams-1-2-1
Views
13732
Html 13161
Abstract 571
16 April 2013 (publication date) through 19 May 2022 *
18.52 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5415
PDF2543
Epub934
XML1333
PPT0
Figures302
Tables303
Export: 3058
RIS949
BibTex1040
Endnote1069
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com